# SDR 95ZZZX3400

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC674
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: TVS06RF1135S
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO RIGHT ENGINE TORQUE FLUCTUATION.  THE SYSTEM WAS TROUBLESHOT AND THE TORQUE STRAIN GAUGE CANNON PLUG WAS FOUND CONTAMINATED.   THE CANNON PLUG WAS CLEANED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL.
